# SDR CALA2021100601807

- Difficulty date: October 6, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 85,027 hours, 20,967 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: Faulted
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

TE FLAP DISAGREE EICAS  WHEN FLAP HANDLE MOVED  TO FLAPS 1 POSIT ION. QRH PROCEDURE RUN PERFORMED OPS TEST OF TE FLAP SYSTEM REF AMM 27-51-00-715-001, LE AND TE FLAPS OPERATE NORMAL.    PERFORMED BITE OF FSEU 1,2,AND 3.  BITE SHOW NO FAULTS REF 27-51 FAULT TREE 805.
